MathSciNet Relay Station
MathSciNet bibliographic data
MR1401891 52B12 (05C45 90C27)
Billera, Louis J.; Sarangarajan, A. All $0$-$1$ polytopes are traveling salesman polytopes. Combinatorica 16 (1996), no. 2, 175–188.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement